# SDR HALA2017030700051

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 51,869 hours, 9,560 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: C1467
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS, L GEN OFF LIGHT UNABLE TO RESET BITE BPCU PER FIM 24-20 TREE 801. R&R LEFT IDG PER AMM 24-11-01 AND OPS CHECKED PER AMM 24-11-02-715-005. R
&R GCU PER AMM 24-22-02. OFF: PN: 729825M SN: C1467 OFF: PN: 734284F SN: 5438 ON: PN: 729825H SN: 4369 ON: PN: 734284F SN: C0742
